MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-83
Medical Device Problem Codes Disconnection (1171); Intermittent Communication Failure (4038)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use on patient cardiosave intra aortic balloon pump (iabp) had occurred internal communication error and multiple lead disconnections.There was no harm or injury reported to the patient.
 
Additional Manufacturer Narrative
Updated fields : b4, b5, g3, g6, h2, h6 (health effect ¿ clinical code, type of investigation, investigation findings, component codes , investigation conclusions),h11 a getinge field service engineer (fse) attended the site, inspected the unit, and performed the power management board recall.The engineer confirmed fault code 107 (dsp error) and identified a faulty bp cable for which a replacement was organized.A second engineer replaced the front end board, and the unit subsequently passed all service procedures, calibrations, and est testing.The customer¿s bp cable was not available at the time of repair and was scheduled to be shipped directly from sales.The unit was left in the consultant¿s office, and customer batteries #2 and #3 were placed in the battery charger.
 
Event or Problem Description
It was reported by the customer that during use the cardiosave intra aortic balloon pump (iabp) displayed an internal communication error along with multiple lead disconnections (la, rl, v) during setup.There was no patient harm reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h6 (investigation findings, investigation conclusion, component code), h11.A getinge field service engineer (fse) attended the site, inspected the unit, and performed the power management board recall.The engineer confirmed fault code 107 (dsp error) and identified a faulty bp cable (0012-00-1812-01), for which a replacement was organized.A second engineer replaced the front-end board (0670-00-1164), and the unit subsequently passed all service procedures, calibrations, and est testing.The customer¿s bp cable was not available at the time of repair and was scheduled to be shipped directly from sales.The unit was left in the consultant¿s office, and customer batteries #2 and #3 were placed in the battery charger.The following investigation was performed by (b)(4), technician of the maquet failure analysis and testing dept.(fat) wayne, nj: the failure analysis and testing dept.Received part number 0670-00-1164 with a reported unit failure of an internal communication error with multiple code 107.The fat performed a visual inspection and found the part to be in good condition.The fat installed the board in cardiosave test fixture serial number (b)(6) and tested the part to factory specifications per the cardiosave service manual part number 0070-00-0639 revision r.No failure confirmed.Retaining the part in the failure analysis and testing department per procedure number (b)(4).

Brand Name
CARDIOSAVE RESCUE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23003432
Report Number2249723-2025-0003767
Device Sequence Number21104602
Product Code DSP
UDI-Device Identifier10607567108407
UDI-Public(01)10607567108407
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-83
Device Catalogue Number0998-00-0800-83
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer11/26/2025
01/29/2026
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date12/03/2025
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexMale